MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II ISRT XLPE DD LT SZ 1-2 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

SMITH & NEPHEW, INC. JRNY II ISRT XLPE DD LT SZ 1-2 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number 74021153
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a orthopedic surgery had to be performed due to arthrofibrosis on the right knee.Rehabilitation therapy following the tka with journey ii cr tks was performed on (b)(6) 2016.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H3, h6: the device, used in treatment, was not returned for evaluation.Therefore, product analysis could not be performed at this time.So the reported event could not be confirmed.A medical investigation was conducted and confirms this complaint from the united states and the journey ii cr clinical study, reports the knee was revised secondary to ¿arthrofibrosis of the right knee¿.The clinical study report form were submitted but did not reveal a root cause for the ¿arthrofibrosis¿.It cannot be concluded that the reported clinical reactions were associated with a mal-performance of the implant.Smith and nephew has not received the device/adequate materials to fully evaluate the complaint, but if additional clinically relevant materials are later received, then the case may be re-opened for further evaluation.A review of complaint history did not reveal additional complaints for the listed batch.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of risk management files and instructions for use found that the reported failure was documented appropriately.Factors and/or some potential probable causes that could contribute to the reported event have been identified as overuse or excessive pressure on the joint, injury, infection and/or patient condition.Based on this investigation, the need for corrective action is not indicated.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II ISRT XLPE DD LT SZ 1-2 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10154010
Report Number1020279-2020-02395
Device Sequence Number16704557
Product Code JWH
UDI-Device Identifier00885556422861
UDI-Public00885556422861
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113482
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2025
Device Model Number74021153
Device Catalogue Number74025726
Device Lot Number15AM12277
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date06/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient Weight111